RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 28, Issue 2  


Analytic definability of constructive real numbers
B. L. Budinas
177
Automorphisms of the groups $SL_n$ and $GL_n$ over certain local rings
V. M. Petechuk
187
Approximative properties of subspaces of finite codimension in $C(Q)$
L. P. Vlasov
205
One-sided spline approximation with additional restrictions, and the reconstruction of functions and derivatives
Yu. N. Subbotin
223
The best approximations in $L_2(0,2\pi)$ of classes of periodic functions with derivatives of bounded variation
L. V. Taikov
239
Property of inwards-extendability of representing systems of exponentials
Yu. F. Korobeinik, A. F. Leont'ev
243
Convex properties of the legendre transform
A. V. Arutyunov
255
Star-transitive graphs
L. L. Velikovich
265
Systems of pairs of cyclic type
N. P. Korovina
271
Estimation of the length and the number of dead-end disjunctive normal forms for almost all partial boolean functions
A. A. Sapozhenko
279
Berry-Esseen inequality for the sum of a random number of independent random variables
Z. Rychlik
301
Dualizing complexes in analytical geometry
V. D. Golovin
305
Geodesic Ricci mappings of two-symmetric Riemann spaces
J. Mikesh
313
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019